# SDR I5PA2016022642502

- Difficulty date: February 26, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 65803761
- Condition: Cracked
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER FURTHER ASSESSMENT, WE IDENTIFIED THE PROBLEM THAT CAUSED THE AIRCRAFT'S NLG ASSEMBLY NOT TO EXTEND.   WE FOUND THAT THE NOSE GEAR DRAG BRACE CTR LOCK ARM SPLINE HAD CRACKED, WHICH DID NOT ALLOW THE SYS TO UNLOCK NORMALLY OR MANUALLY FOR THE NOSE GEAR TO COME DOWN.
